I am suffering from anxiety. One of my symptoms is head shaking when I concentrate or making eye contact with another person. Due to this I Can not attend AnY interview. How long will iT take to disappear. Am having arip mt 5.lithosun, pramipexole. Actually I Do not have this symptom before having medication. When I start arip mt and discontinue prodep I began to feel my head is very heavy and shaking too. In the past my doctor advice me to take arip mt instead of prodep. I used prodep for more than 3 week. Suddenly I stopped iT and took arip mt. Is it a problem. Is it curable. How long will iT take? please help me. My other symptoms are heart racing, lip tension, shivering hands and legs, face become hot . And I never had head shaking. Is head shaking due to the side effect of medication.
Hello Ms. Lybrate-user,
sorry for the hopelessness you are feeling due to anxiety. You may want to consult your physician to re-confirm the medicines you are taking, and inform him regarding your trembling or shivering problem. It may or may not be due to medicines. Your doctor who prescribed the medicines may be the right one to advice you on that. As for your anxiety, you can close your eyes, and try to understand what kind of thoughts are entering your mind. If you have lot of anxious thoughts racing through your mind, then try to release them via exhalation exercise (which will terminate the entry of negative or anxious thoughts). Although this therapy is effective when accompanied by a therapist. If you have one in your town then great. Regards.
Yours is mainly psychological problem. If you go on worrying problems will be multiplied. Be cool and confident. Do pranayama and meditation regularly. Apart from this read spiritual books specially geetha one chapter every day. Spend time with good friends. And pleasant locations and small children. Worship god. All these will definitely help you. Review after one month.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Anxiety treatment